Generalized Tchebycheffian splines


Nürnberger, Günther ; Schumaker, Larry L. ; Sommer, Manfred ; Stauß, Hans


URL: http://ub-madoc.bib.uni-mannheim.de/19480
Document Type: Article
Year of publication: 1984
The title of a journal, publication series: SIAM Journal on Mathematical Analysis
Volume: 15
Page range: 790-804
Place of publication: Philadelphia, Pa.
Publishing house: SIAM
ISSN: 0036-1410
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics
Additional information: Datenuebernahme

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther ; Schumaker, Larry L. ; Sommer, Manfred ; Stauß, Hans (1984) Generalized Tchebycheffian splines. SIAM Journal on Mathematical Analysis 15 790-804 [Article]



+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item